# SDR WX0A2018041073311

- Difficulty date: February 27, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 68,288 hours, 43,848 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA NOTICED SMOKE SMELL IN GALLEY AND ISOLATED SMOKE TO THE LIGHT ABOVE OVEN. LIGHT WAS TURNED OFF AND SMOKE DISSIPATED/PERFORMED CABIN SMOKE T/S IAW WORK CARD. DETERMINED THAT IT WAS FROM GALLEY LIGHT OVER OVEN. RELAMPED LIGHT.
